# SDR GUUA04290701

- Difficulty date: April 29, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 23,997 hours, 32,351 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9264 MHH/FLL - UPON LANDING, NO RIGHT BRAKE PRESSURE BRAKING INOPERATIVE POST FLIGHT REVEALED HYDRAULIC FLUID LEAK.  SECURED RIGHT BRAKES FRONT BLEEDING PORTS.  OPERATIONAL CHECK NORMAL.
